Discussions By Condition: Gastrointestinal conditions

Green Stools

Posted In: Gastrointestinal conditions 2 Replies
  • Posted By: sickgirl
  • November 5, 2006
  • 06:30 AM

NO it is not from my energy drinks first off............I have been sick off and on for almost two years now. I had green stools last year for almost 4 months and they have started again as of about a week ago.

Here are my past symptoms

extreme weight loss (from 120 to 95 in 1 month)

Chronic fatigue





abdominal pain

green stools

anxiety attacks

my symptoms at the moment are as follows

Pregnant 1 month

green stools 1 week

bad abdominal cramping and pain 1 week

pain when going to the bathroom 1 week

gas 1 week

burping and indegestion 1 week

Im already on pills for acid reflux, anxiety, depression, and pregnancy.

I was, diagnosed with Pacreatitis which I lived through thank god

My gallbladder was removed and I didn't get better in feb. 2006

I dont drink caffiene, alcohol, acidic foods, juices, coffee of any kind, dairy, smoking, meat in general since being sick last year, garlic, onions, chocolate, anything mint.:eek:

Reply Flag this Discussion

2 Replies:

  • You don't mention anything about seeing a doctor about all this. You need to have a colonscopy first of all. You should also have some blood tests done.
    Anonymous 42,789 Replies
    • November 5, 2006
    • 09:37 PM
    • 0
    Flag this Response
  • Here's a cool article about different stool colorsAs for all those drugs, you need to check with your doctor which of them are safe to be used in pregnancy.
    KnowSUMthings 153 Replies
    • November 10, 2006
    • 08:44 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?